| Catalog Number |
HA-005 |
| Medical Device Problem Code |
Inadequate Lubrication (4057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Healthcare professional reported "we were not able to pipe in the implant using keller funnel", "it appears that the inside of the funnel was not well lubricated.We couldn't even pipe the implant into a bucket without significant difficulty let alone pipe implant into patient's chest with small incision".It is unclear if there was patient contact.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: lubricity, inadequate lubrication.